# SDR ABXA050183

- Difficulty date: August 8, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,747 hours, 59,379 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Relay
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOST PRESSURIZATION AT FL 290. PRESSURE CONTROLLER WOULD NOT LOCK. DESCENDED TO 2000, GAINED MANUAL CONTROL. DECLARED AN EMERGENCY. TROUBLESHOOTING DISCOVERED R2-55 RELAY TO BE BAD, REPLACED RELAY. ALSO REPLACED R20227. REPLACED LEFT GROUND SHIFT RELAY R2-4. PERFORMED ADJUST/TEST OF CABIN PRESSURE CONTROL IAW DC-9 AMM 21-32-00, PAGE A & B THROUGH COMPLETION. ALL OPS CHECKED GOOD. SEE WORK PACK 2005990 FOR WORK ACCOMPLISHED.
